Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some theorems on continua


Author: Edwin W. Miller
Journal: Bull. Amer. Math. Soc. 46 (1940), 150-157
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 796--803
MathSciNet review: 0001348
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07159-9
PII: S 0002-9904(1940)07159-9